# SDR CALA9600926

- Difficulty date: June 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17345
- Make and model: Boeing 7373T0
- Aircraft serial: 23583
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Hyd Pump
- Condition: Leaking
- Location: Nr 2 Engine
- Stage of operation: CR
- Nature of condition: J, K
- Precautionary procedure: A

## Discrepancy

THE B-SYSTEM HYDRAULIC QUANTITY DROPPED TO 1/2 ACCOMPANIED BY ILLUMINATION OF THE B-ENGINE HYDRAULIC PUMP LOW PRESSURE LIGHT WHILE EN ROUTE.  THE B-ENGINE HYDRAULIC PUMP WAS SHUT OFF AND THE AIRCRAFT WAS RETURNED TO IAH WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND THE NR 2 ENGINE DRIVEN HYDRAULIC PUMP LEAKING AND THE FILTER HOUSING FOR ELECTRIC DRIVEN B-PUMP CRACKED.  THE NR 2 ENGINE DRIVEN HYDRAULIC PUMP AND B-SYSTEM FILTER WERE REMOVED AND REPLACED.  THE HYDRAULIC SYSTEM WAS SERVICED AND OPERATIONAL AND LEAK CHECKS WERE GOOD.
